# SDR FDEA202406290903

- Difficulty date: June 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 83,048 hours, 33,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UNABLE TO ARM PRIOR TO PUSH. GIRT BAR  DISLODGED    POSITIONED & RECONNECTED L1 DR GIRT BAR REF AMM  25-66-10-2. FUNCTIONAL CHK GOOD, INDCN NORMAL. NO  OTHER FAULTS NOTED. ITEM CLOSED. A/C OK TO  CONTINUE.
